# SDR USAAD96041

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 31,928 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS-YYZ - FL 930 - EN ROUTE THE CENTER WINDSHIELD CRACKED.  FLIGHT RETURNED TO BOS AND LANDED WITHOUT NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND THE WINDSHIELD HEAT CONTROLLER, (P/N 9615059002.  (M)
